Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 30.

Harish-Chandra, (1981) A submersion principle and its applications Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 90 (2). pp. 95-102. ISSN 0253-4142

Harish-Chandra, (1976) Harmonic analysis on real reductive groups. II: wave-packets in the Schwartz space Inventiones Mathematicae, 36 (1). pp. 1-55. ISSN 0020-9910

Harish-Chandra, (1966) Discrete series for semisimple Lie groups. II: explicit determination of the characters Acta Mathematica, 116 (1). pp. 1-111. ISSN 0001-5962

Harish-Chandra, (1965) Discrete series for semisimple Lie groups I: construction of invariant eigendistributions Acta Mathematica, 113 (1). pp. 241-318. ISSN 0001-5962

Harish-Chandra, (1965) Invariant eigendistributions on a semisimple Lie algebra Publications Mathematiques de L'IHES, 27 (1). pp. 5-54. ISSN 0073-8301

Harish-Chandra, (1959) Automorphic forms on a semisimple Lie group Proceedings of the National Academy of Sciences of the United States of America, 45 (4). pp. 570-573. ISSN 0027-8424

Harish-Chandra, (1957) Spherical functions on a semisimple Lie group Proceedings of the National Academy of Sciences of the United States of America, 43 (5). pp. 408-409. ISSN 0027-8424

Harish-Chandra, (1956) A formula for semisimple Lie groups Proceedings of the National Academy of Sciences of the United States of America, 42 (8). pp. 538-540. ISSN 0027-8424

Harish-Chandra, (1956) Invariant differential operators on a semisimple Lie algebra Proceedings of the National Academy of Sciences of the United States of America, 42 (5). pp. 252-253. ISSN 0027-8424

Harish-Chandra, (1955) Integrable and square-integrable representations of a semisimple Lie group Proceedings of the National Academy of Sciences of the United States of America, 41 (5). pp. 314-317. ISSN 0027-8424

Harish-Chandra, (1954) Representations of semisimple Lie groups: V Proceedings of the National Academy of Sciences of the United States of America, 40 (11). pp. 1076-1077. ISSN 0027-8424

Harish-Chandra, (1954) Representations of semisimple Lie groups: VI Proceedings of the National Academy of Sciences of the United States of America, 40 (11). pp. 1078-1080. ISSN 0027-8424

Harish-Chandra, (1954) On the plancherel formula for the right-invariant functions on a semisimple Lie group Proceedings of the National Academy of Sciences of the United States of America, 40 (3). pp. 200-204. ISSN 0027-8424

Harish-Chandra, (1954) The Plancherel formula for complex semisimple Lie groups Transactions of the American Mathematical Society, 76 . pp. 485-528. ISSN 0002-9947

Harish-Chandra, (1952) Plancherel formula for the 2 × 2 real unimodular group Proceedings of the National Academy of Sciences of the United States of America, 38 (4). pp. 337-342. ISSN 0027-8424

Harish-Chandra, (1951) Plancherel formula for complex semisimple lie groups Proceedings of the National Academy of Sciences of the United States of America, 37 (12). pp. 813-818. ISSN 0027-8424

Harish-Chandra, (1951) Representations of semisimple Lie groups: IV Proceedings of the National Academy of Sciences of the United States of America, 37 (10). pp. 691-694. ISSN 0027-8424

Harish-Chandra, (1951) Representations of semisimple Lie groups: II Proceedings of the National Academy of Sciences of the United States of America, 37 (6). pp. 362-365. ISSN 0027-8424

Harish-Chandra, (1951) Representations of semisimple Lie groups: III. Characters Proceedings of the National Academy of Sciences of the United States of America, 37 (6). pp. 366-369. ISSN 0027-8424

Harish-Chandra, (1951) Representations of semisimple Lie groups on a Banach space Proceedings of the National Academy of Sciences of the United States of America, 37 (3). pp. 170-173. ISSN 0027-8424

Harish-Chandra, (1951) On some applications of the universal enveloping algebra of a semisimple Lie algebra Transactions of the American Mathematical Society, 70 . pp. 28-96. ISSN 0002-9947

Harish-Chandra, (1948) Relativistic equations for elementary particles Proceedings of the Royal Society of London - Series A: Mathematical and Physical Sciences, 102 (1029). pp. 195-218. ISSN 0080-4630

Harish-Chandra, (1947) Infinite irreducible representations of the lorentz group Proceedings of the Royal Society of London - Series A: Mathematical and Physical Sciences, 189 (1018). pp. 372-401. ISSN 0080-4630

Harish-Chandra, (1946) The correspondence between the particle and the wave aspects of the meson and the photon Proceedings of the Royal Society of London - Series A: Mathematical and Physical Sciences, 186 (1007). pp. 502-525. ISSN 0080-4630

Bhabha, H. J. ; Harish-Chandra, (1946) On the fields and equations of motion of point particles Proceedings of the Royal Society of London Series A: Mathematical, Physical & Engineering Sciences, 185 (1002). pp. 250-268. ISSN 0962-8444

Harish-Chandra, (1946) A note on the σ-symbols Proceedings of the Indian Academy of Sciences, Section A, 23 (3). pp. 152-163. ISSN 0370-0089

Harish-Chandra, (1945) Algebra of the Dirac-matrices Proceedings of the Indian Academy of Sciences, Section A, 22 (1). pp. 30-41. ISSN 0370-0089

Harish-Chandra, (1945) On the scattering of scalar mesons Proceedings of the Indian Academy of Sciences, Section A, 21 (4). pp. 135-146. ISSN 0370-0089

Bhabha, H. J. ; Harish-Chandra, (1944) On the theory of point-particles Proceedings of the Royal Society of London Series A: Mathematical, Physical & Engineering Sciences, 183 (993). pp. 134-141. ISSN 0962-8444

Harish-Chandra, (1944) On the removal of the infinite self-energies of point-particles Proceedings of the Royal Society of London - Series A: Mathematical and Physical Sciences, 183 (993). pp. 142-167. ISSN 0080-4630

This list was generated on Sun May 22 23:02:24 2022 UTC.